Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On $\mathrm {hom} \dim M \mathrm {U}_* (X\times Y)$
HTML articles powered by AMS MathViewer

by Duane O’Neill PDF
Proc. Amer. Math. Soc. 56 (1976), 288-290 Request permission

Abstract:

Let $p$ be a prime and $B{\mathbf {Z}}/p$ the classifying space for the cyclic group ${\mathbf {Z}}/p$ of prime order $p$. A finite complex $X$ is constructed such that \[ \hom \cdot {\dim _{M{U_ \ast }}}M{U_ \ast }(X \times B{\mathbf {Z}}/p) > \hom \cdot {\dim _{M{U_ \ast }}}M{U_ \ast }(X) + \hom \cdot {\dim _{M{U_ \ast }}}M{U_ \ast }(B{\mathbf {Z}}/p).\]
References
  • P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, (N.F.), Band 33, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1964. MR 0176478
  • P. E. Conner and Larry Smith, On the complex bordism of finite complexes, Inst. Hautes Études Sci. Publ. Math. 37 (1969), 117–221. MR 267571, DOI 10.1007/BF02684888
  • L. Smith, On realizing complex bordism modules. I, II, Amer. J. Math. 92 (1970), 793-856; ibid. 93 (1971), 226-263. MR 43 #1186a, b. R. E. Stong (Editor), Some research problems in complex bordism and related areas, Univ. of Kentucky, 1973.
  • Noburu Yamamoto, Algebra of stable homotopy of Moore space, J. Math. Osaka City Univ. 14 (1963), 45–67. MR 157382, DOI 10.2307/2373397
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55B45
  • Retrieve articles in all journals with MSC: 55B45
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 288-290
  • MSC: Primary 55B45
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0407831-9
  • MathSciNet review: 0407831